RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 185, Number 1  


On the degree of rational approximation of meromorphic functions
V. A. Prokhorov
3
The Carathéodory–Fejér problem and optimal recovery of derivatives in Hardy spaces
K. Yu. Osipenko
27
Sequences of operators bounded in measure
S. A. Pichugov
43
On two problems concerning extension groups of Abelian groups
P. A. Krylov
73
Application of techniques of relaxation oscillations to a system of differential-difference equations from ecology
A. Yu. Kolesov
95
On genericity of integrable Hamiltonian systems of Bott type
V. V. Kalashnikov
107
On solvability of nonlocal problems for a second-order elliptic equation
A. K. Gushchin, V. P. Mikhailov
121
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019